# SDR DALA2016082306152

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1002-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL ABOVE LONGERON 28R, BS 1002-1022 TO BE CORRODED.  REPLACED THE INTERCOSTAL IAW SRM 51-41-02 ORIGINAL,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103.
